# SDR R61A201911051196

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 30,957 hours, 23,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067659431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DURING HEAVY CHECK - CORROSION L/H I/B SEAT TRACK FR. 23 - 34/43. CUT OUT DAMAGE SECTION ON L/H I/B SEAT TRACK AT FR. 30/31 TO FR. 34 AND C/W SPLICE REPAIR REF. SRM 53-00-10/R01P,  FABRICATED SPLICE ANGLES REF. 53-00-10/ REPAIR 01P AND ETD2019-170-143480
